# SDR HEEA0015516

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 205032853009
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD DENTS IN RADIUS BEYOND LIMITS.
